MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ILS 33MM, CURVED; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. ILS 33MM, CURVED; STAPLE, IMPLANTABLE
Model Number ECS33A
Medical Device Problem Code Ejection Problem (4009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent; 5/24/2023.B3: unknown; captured as awareness date.D4: batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No lot or batch number was provided therefore a device history could not be done.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: 1.How was the procedure completed? 2.Could you please clarify if there were any patient consequences? 3.Could you please clarify if was any change in the post-operative care of the patient as a result of the event? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure the head of the device came off.No further information is available at this time.

Brand Name
ILS 33MM, CURVED
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key16994392
Report Number3005075853-2023-03530
Device Sequence Number11632854
Product Code GDW
UDI-Device Identifier10705036012412
UDI-Public10705036012412
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K940967
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberECS33A
Device Catalogue NumberECS33A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2023
Initial Report FDA Received Date05/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown